| Model Number |
02.12.0311CRL |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/25/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Primary surgery performed on (b)(6) 2022.On (b)(6) 2022, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.On (b)(6) 2022, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 28-oct-2022: lot 2112392: (b)(4) items manufactured and released on 04-nov-2021.Expiration date: 2026-10-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Additional item involved in the event, batch review performed on 28 october 2022: gmk-sphere 02.12.0311crl tibial insert fixed sphere cr size 3/11 mm l (k181635) lot.1902516.Lot 1902516: (b)(4) items manufactured and released on 18-jun-2019.Expiration date: 2024-jun-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.